# SDR 2000ZZZX304

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Corroded
- Location: Lt And Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND IN 5 BOLT HOLES COMMON TO THE LT AND RT MAIN LANDING GEAR FITTINGS.  REPAIRED LT AND RT MAIN LANDING GEAR FITTINGS PER EIA ECRA 941-57-065-2 REV A.
